# SDR FDEA201905030989

- Difficulty date: May 3, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CURVE SEAT TRACK AT STATION 435 X= -107.25 FOUND CORROSION. MAIN DECK FLOOR CORRODED CURVE SEAT TRACK AT STATION 435 X= -107.25 CARRIED OUT REPAIR AS PER EA 1-5310-T0346741 P1 TITLE : " FUSELAGE - MAINFRAME - CORROSION FOUND C/T MDC SEAT TRACK @ X = -107.25 , BETWEEN STA  421.578 AND STA  459.227 ". REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
